# SDR C2XA11IA253

- Difficulty date: November 7, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N17115
- Make and model: Emb EMB-145XR
- Aircraft serial: 145666
- Aircraft time: 25,287 hours, 13,791 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 4455 THE CREW REPORTED A FUEL TANK NR 2 FUEL LEVEL ERROR IN FLIGHT, FUEL FLUCTUATING BETWEEN 4100LBS CAUSING IMBALANCE.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  R & R THE NR 2 TANK UNIT IN THE RT WING, OPS AND LECK CHECKED WITH NO DEFECTS
